What causes low grade fever, abdominal pain and headache?
I returned from Guatemala one week ago. While I was still there, I developed body aches, low grade fever, malaise, abdominal pain and headaches. There were sometimes loose stools, but only a few instances of watery diarrhea. I saw an infectious disease doctor and through blood work he ruled out malaria or dengue. He started me on Cipro (500mg 2x per day) for 3 days. When I woke up yesterday morning, I had some flat, red patches on my ankle and a few on my calves. This is new. Any thoughts?
Hello dear, I understand your concerns.You apparently had symptoms fitting into a viral syndrome-body ache,fever,malaise,headache,loose stools and abdominal pain.It likely was a viral infection only.Now, adding on to the possibility of viral infection,you are developing flat red patches-which are likely hemorrhagic manifestations.Overall,it appears to be a full spectrum of viral hemorrhagic fever.Please continue the developments with the infectious disease specialist,you earlier contacted.I hope it helps.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]